# SDR DBCA2010122100030

- Difficulty date: December 21, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N95GK
- Make and model: Beech 400A
- Aircraft serial: RK27
- Aircraft time: 8,900 hours, 8,399 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: MS3106R10SL39
- Condition: Broken
- Location: Acm
- Part time: 8,900 hours, 8,399 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

ON DESCENT "AIR CONDITIONING FAIL" ANNUNCIATOR ILLUMINATED & EMERGENCY PRESSURIZATION ACTIVATED.  PER ACFT CHECKLIST DESCENDED TO 10,000 FT & CLOSED BLEED AIR SOURCES.  LANDING WAS UNEVENTFUL.  TROUBLESHOT AND FOUND WIRE BROKEN IN AIR CYCLE TURBINE OVER PRESSURE SWITCH CONNECTOR.   REPAIRED BROKEN WIRE.  OPERATIONAL CHECK GOOD.
